# SDR 99ZZZX838

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818LS
- Make and model: Cndair CL6002B16
- Aircraft serial: 5315
- System (JASC): 3820 · Wash Water System
- Part: Heating Blanket
- Part number: 444007103
- Condition: Failed
- Location: Lavatory
- Part time: 1,589 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TAXI AND ENGINE SHUT DOWN WITH APU OPERATING, FLIGHT CREW NOTED STRONG ODOR FROM CABIN AREA.  FURTHER INVESTIGATION REVEALED ODOR EMANATING FROM LAVATORY VANITY AREA.  CREW IMMEDIATELY REMOVED ELECTRICAL POWER FROM AIRCRAFT.  AIRCRAFT WAS SENT TO MAINTENANCE FACILITY FOR DETAILED INSPECTION.  UPON VANITY ACCESS, PARTIAL DISASSEMBLY AND INSPECTION POTABLE WATER HEATER BLANKET SEVERELY OVERHEATED.  ALSO, NOTED WAS THE INTERNAL BLANKET WIRES WERE CHAFED BY CLAMP THAT SECURES HEATING BLANKET TANK ASSEMBLY TO STRUCTURE.  MINOR REPAIRS WERE MADE TO DAMAGED INSULATION ADJACENT TO HEATING BLANKET.  SYSTEM DE-ACTIVATED PER MEL AND RELEASED.
